Vol. 6, No. 2, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Quotient algebra of a finite AW-algebra

Ti Yen

Vol. 6 (1956), No. 2, 389–395
Mathematical Subject Classification
Primary: 46.2X
Milestones
Received: 1 February 1955
Published: 1 June 1956
Authors
Ti Yen